# SDR COMA0260714

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 155 hours, 145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5115 FLAPS FAILED AT 26 DEGREES DURING TAXI.ADJUSTED FLAP RIGGING TO C/W M/M LIMITS.
